Publications

Publications List (from 2017)

  • A.C. Barato, É. Roldán, I.A. Martínez, S. Pigolotti, "Arcsine laws in stochastic thermodynamics", accepted for publication in Phys. Rev. Lett., arXiv/1712.00795 (2018).
  • N. Azaña Schednler-Meyer, S. Pigolotti, P. Mariani, "Evolution of complex asexual reproductive strategies in jellyfish", American Naturalist 192(1), 72-80 (2018). 
  • D. Chiuchiù, S. Pigolotti, "Mapping of uncertainty relations between continuous and discrete time", Phys. Rev. E 97, 032110 , preprint arXiv:1711.00615 (2018).
  • M. Cencini, S. Pigolotti, "Energetic funnel facilitates facilitated diffusion", Nucleic Acid Research 46(2), 558-567 (2018).
  • S. Pigolotti, M. Cencini, D. Molina, M.A. Muñoz, "Stochastic spatial models in ecology: a statistical physics approach", J. Stat. Phys. 1-30, preprint arXiv:1708.03475 (2017).
  • S. Pigolotti, I. Neri, É. Roldán, F. Jülicher, "Generic Properties of Stochastic Entropy Production". Phys. Rev. Lett. 119, 140604 (2017).

Full publication list: see my Google Scholar page